Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 12, Issue 1, Summer 1984  pp. 101-126.

On point interactions in one dimension

Authors S. Albeverio (1), F. Gesztesy (2), R. Hoegh-Krohn (3) and W. Kirsch (4)
Author institution: (1) Mathematisches Institut, Ruhr-Universitaet Bochum, D-4630 Bochum 1, West Germany.
(2) Institut für Theoretische Physik, Universitaet Graz, A-8010 Graz, Austria.
(3) Mathematisk Institutt, Universitetet i Oslo, Blindern - Oslo, 3, Norway and Universite de Provence et CNRS - Marseille, F13288 Marseille, France.
(4) Mathematisches Institut, Ruhr-Universität Bochum, D-4630 Bochum 1, West Germany.


Contents    Full-Text PDF